Statistical mechanics of quantum systems of particles
Matematika, Tome 10 (1966) no. 5, pp. 141-151
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MAT_1966_10_5_a6,
author = {D. P. Ruelle},
title = {Statistical mechanics of quantum systems of particles},
journal = {Matematika},
pages = {141--151},
year = {1966},
volume = {10},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAT_1966_10_5_a6/}
}
D. P. Ruelle. Statistical mechanics of quantum systems of particles. Matematika, Tome 10 (1966) no. 5, pp. 141-151. http://geodesic.mathdoc.fr/item/MAT_1966_10_5_a6/